# SDR AWXA200600228

- Difficulty date: February 6, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 59,369 hours, 41,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING INSPECTION DISCOVERED RT OUTBOARD MID-FLAP LEADING EDGE SKIN CRACKED, JUST INBOARD OF CARRIAGE, ON THE EDGE OF CUTOUT.  NO CRACKS ARE ALLOWED PER BOEING 737-300 SRM 57-53-01.  MAINTENANCE BLENDED CRACK OUT ON MID FLAP.  FABRICATED FILLER AND DOUBLER IAW BOEING 737-300 SRM 57-53-01 REPAIR 8 AND AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5753-06037-SS1.  INSTALLED FABRICATED REPAIR PARTS ON THE RT OUTBOARD MID-FLAP LEADING EDGE SKIN IAW BOEING 737-300 SRM 57-53-01.  REPAIR NR 8 AND AWA ER NR 03-5753-06037-SS1.
